Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 1:30 PM CDT for 4 parishes in Louisiana; 5 counties in Texas. It was in force for 45 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 1:30 PM CDT (18:30 UTC)
- Expired
- Apr 2, 2012, 2:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 36 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 1:30 PM CDT | TSTM WND DMG | 5 Se Shreveport, LA | LARGE 50 LB TRASHCANS BLOWN OVER |
| Apr 2, 1:30 PM CDT | TSTM WND DMG | Shreveport, LA | TREE DOWNED ON A HOME IN THE 3800 BLOCK OF NINOCK STREET. |
| Apr 2, 1:35 PM CDT | TSTM WND DMG | Lakeport, TX | THE ELDERVILLE LAKEPORT VFD PAVILION COLLAPSED DUE TO HIGH WINDS. |
| Apr 2, 1:35 PM CDT | TSTM WND DMG | Shreveport, LA | POWWERLINES DOWNED ON CURTIS LANE AND SOUTH LAKESHORE DRIVE. |
| Apr 2, 1:37 PM CDT | TSTM WND DMG | Marshall, TX | LARGE LIMBS DOWN AND SOME POWER OUT IN MARSHALL |
| Apr 2, 1:39 PM CDT | TSTM WND DMG | Bossier City, LA | LARGE LIMBS REPORTED DOWNED AT AND NEAR BARKSDALE AFB. |
| Apr 2, 1:50 PM CDT | TSTM WND DMG | 1 E East Mountain, TX | POWELINES WERE DOWNED. |
| Apr 2, 1:50 PM CDT | TSTM WND DMG | Haughton, LA | TREE DOWN ON A POWERLINE NEAR HAUGHTON RESULTING IN A FIRE. THE FIRE WAS PUT OUT WITH NO INJURIES. |
| Apr 2, 2:00 PM CDT | TSTM WND DMG | 10 W Jefferson, TX | TREES BLOWN DOWN |
| Apr 2, 2:00 PM CDT | TSTM WND DMG | 2 Se Vivian, LA | TREE DOWN MT. GILEAD ROAD NEAR HWY 170 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:10 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 2, 12:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS54 KSHV 021830
SVRSHV
LAC013-015-017-119-TXC067-183-203-315-459-021915-
/O.NEW.KSHV.SV.W.0057.120402T1830Z-120402T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF ATLANTA...
GREGG COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
GLADEWATER...
HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
MARION COUNTY IN NORTHEAST TEXAS...
EASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF GILMER...
WEST CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA...
BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF BOSSIER CITY...
CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
WEBSTER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...SPRINGHILL...MINDEN...
* UNTIL 215 PM CDT
* AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WOODLAWN TO RINGGOLD...OR ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF MARSHALL TO 19 MILES SOUTH
OF MINDEN...AND MOVING NORTH AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HEFLIN...EAST MOUNTAIN...HARLETON...BLANCHARD...KARNACK...WEST
MOUNTAIN...HAUGHTON...JEFFERSON...DUBBERLY...DIANA...DOYLINE...
SIBLEY...BEREA...MOORINGSPORT...DIXIE INN...OIL CITY...ORE CITY...
BENTON...SMITHLAND...LODI...CEDAR SPRINGS...BELCHER...KILDARE...
GILLIAM...VIVIAN...HUGHES SPRINGS...LINDEN...HOSSTON...MCLEOD...
COTTON VALLEY...BIVINS...RODESSA...SHONGALOO...SAREPTA...PLAIN
DEALING...IDA AND CULLEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS EAST TEXAS.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3289 9497 3288 9465 3320 9465 3310 9404
3302 9404 3301 9324 3223 9321 3227 9362
3234 9375 3234 9380 3229 9384 3231 9404
3239 9404 3233 9432 3241 9455 3236 9460
3239 9497
TIME...MOT...LOC 1829Z 164DEG 38KT 3265 9436 3237 9335
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:59 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 2, 12:59 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1259 PM CDT MON APR 2 2012 .DISCUSSION... JUST UPDATED REMAINDER OF THE AFTERNOON/TONIGHT PORTION OF THE FCST TO ENCOMPASS NEWLY ISSUED SVR WATCH 127 FOR THE REMAINING PORTIONS OF OUR CWA UNTIL 00Z. COLD POOL OUTFLOW BOUNDARY REALLY BLOSSOMING NOW JUST SOUTH OF THE I-20 CORRIDOR IN NE TX/NNW LA. CONVECTION CONTINUES TO FEED ON STRONG INSTABILITY AXIS WHICH IS NOW SHIFTING NORTHWARD FROM I-20 NORTHWARD. DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY THREATS THROUGHOUT THIS AFTERNOON/EVENING. ALSO RAISED POPS BASED ON CURRENT/FCST TRENDS AND LINE MOVEMENT. LOWERED TEMPS SOMEWHAT DOWN SOUTH WHERE THE ATMOSPHERE HAS BEEN WORKED OVER FROM PREVIOUS CONVECTION. NO OTHER CHANGES ATTM...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 83 67 83 67 81 / 70 50 40 70 40 MLU 84 65 84 67 81 / 70 50 40 70 60 DEQ 84 63 80 61 79 / 60 60 50 70 30 TXK 84 65 82 65 79 / 60 60 50 70 30 ELD 84 64 83 64 80 / 70 60 40 70 60 TYR 83 66 81 62 79 / 70 50 50 70 20 GGG 83 66 82 64 80 / 70 50 50 70 20 LFK 83 68 83 67 82 / 70 20 40 70 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 104 PM CDT MON APR 2 2012 ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097- 108>112-124>126-031200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. 13
In the hours before
Local storm report, Apr 2, 12:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1254 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL HENDERSON 32.16N 94.80W
04/02/2012 E0.88 INCH RUSK TX BROADCAST MEDIA
&&
20Local storm report, Apr 2, 12:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1256 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 1 E CARTHAGE 32.15N 94.32W
04/02/2012 PANOLA TX NWS EMPLOYEE
TREE DOWN NORTH SIDE OF HWY 79 EAST SIDE OF LOOP NEAR
CARTHAGE.
&&
20Special weather statement, Apr 2, 1:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 PM CDT MON APR 2 2012
LAZ001-002-021845-
BOSSIER-CADDO-
103 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CADDO AND BOSSIER...
INCLUDING THE FOLLOWING LOCATIONS...
BELCHER...BENTON...BOSSIER CITY...GILLIAM AND PLAIN DEALING...
AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR BOSSIER CITY...MOVING NORTH AT
25 MPH. ANOTHER STRONG THUNDERSTORM WAS INDICATED ABOUT 7 MILES EAST OF
BENTON...ALSO MOVING NORTH AT 25 MPH.
PEA TO HALF INCH DIAMETER SIZE HAIL...AND WINDS NEAR 40 MPH...ARE EXPECTED
WITH THESE STORMS.
15Special weather statement, Apr 2, 1:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 PM CDT MON APR 2 2012
TXZ110>112-125-126-136>138-021915-
CAMP-CASS-GREGG-HARRISON-MARION-MORRIS-SMITH-UPSHUR-
119 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...HARRISON...MARION...MORRIS...SMITH...UPSHUR...CASS AND
CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
BEREA...BIG SANDY...CEDAR SPRINGS...CLARKSVILLE CITY...
DAINGERFIELD...DIANA...EAST MOUNTAIN...GILMER...GLADEWATER...
HALLSVILLE...HARLETON...HUGHES SPRINGS...JENKINS...KILGORE...
LEESBURG...LIBERTY CITY...LINDEN...LONE STAR...LONGVIEW...
NEWSOME...ORE CITY...PITTSBURG...ROSEWOOD...WEST MOUNTAIN AND
WHITE OAK...
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LIBERTY
CITY TO 5 MILES SOUTHWEST OF MARSHALL...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF GLADEWATER TO MARSHALL...MOVING NORTH AT 40
MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING
WILL BE NEEDED.
15Local storm report, Apr 2, 1:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 10 E CARTHAGE 32.15N 94.17W
04/02/2012 PANOLA TX LAW ENFORCEMENT
FOUR TREES DOWN IN EASTERN SIDE OF COUNTY
&&
20Local storm report, Apr 2, 1:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL LONGVIEW 32.52N 94.76W
04/02/2012 E0.88 INCH GREGG TX TRAINED SPOTTER
ESTES PARKWAY AT I-20
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:49 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Sabine | 41 min |
| Apr 2, 12:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more | 60 min |
| Apr 2, 1:13 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 47 min |
| Apr 2, 1:52 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more | 38 min |
| Apr 2, 2:13 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 62 min |
| Apr 2, 2:22 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Jackson, Lincoln, Ouachita, Union | 53 min |
| Apr 2, 3:08 PM CDT | Severe Thunderstorm Warning | SHV | Union | 37 min |
| Apr 2, 11:12 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 63 min |
| Apr 2, 12:19 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 56 min |
| Apr 2, 2:38 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 67 min |
| Apr 2, 2:58 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.